Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 317, Number 6, Pages 1308–1311 (Mi dan6077)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Integral operators on the cone of monotone functions and embeddings of Lorentz spaces

V. D. Stepanov

Institute for Applied Mathematics, Far Eastern Branch, USSR Academy of Sciences, Khabarovsk

Full text: PDF file (225 kB)

English version:
Doklady Mathematics, 1991, 43:2, 620–623

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 12.12.1990

Citation: V. D. Stepanov, “Integral operators on the cone of monotone functions and embeddings of Lorentz spaces”, Dokl. Akad. Nauk SSSR, 317:6 (1991), 1308–1311; Dokl. Math., 43:2 (1991), 620–623

Citation in format AMSBIB
\Bibitem{Ste91}
\by V.~D.~Stepanov
\paper Integral operators on the cone of monotone functions and
embeddings of Lorentz spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 317
\issue 6
\pages 1308--1311
\mathnet{http://mi.mathnet.ru/dan6077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1118029}
\zmath{https://zbmath.org/?q=an:0749.46016}
\transl
\jour Dokl. Math.
\yr 1991
\vol 43
\issue 2
\pages 620--623


Linking options:
  • http://mi.mathnet.ru/eng/dan6077
  • http://mi.mathnet.ru/eng/dan/v317/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gol'dman, “Sharp Estimates for the Norms of Hardy-Type Operators on the Cones of Quasimonotone Functions”, Proc. Steklov Inst. Math., 232 (2001), 109–137  mathnet  mathscinet  zmath
  • Number of views:
    This page:41
    Full text:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021